# SDR CALA9800964

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5280 · Landing Gear Doors
- Part: Channel
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK IN Z-CHANNEL OF RT MLG DOOR FORWARD INNER CORNER.  THE CRACKED AREA OF CHANNEL WAS CUT OUT IAW SRM 52-05, FIGURE 14.  REPAIR PARTS WERE FABRICATED AND INSTALLED IAW SRM 52-05, FIGURE 14.
